# SDR AALA201705049025

- Difficulty date: May 3, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 96,328 hours, 15,369 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 0403
- Condition: Faulty
- Location: Fuel Overide
- Part time: 17,787 hours, 2,914 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER  TANK FUEL PUMP EICAS MESSAGE.  TURNED OFF PUMP PER PROCEDURES.  REMOVED AND REPLACED FUEL OVERRIDE PUMP IAW AMM 28-22-05.  OPS CHECKED GOOD.
